# SDR FDEA201111255034

- Difficulty date: November 25, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 25,454 hours, 13,222 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT AND DUMMY TRACK ATTACHMENT FITTINGS NR 3 RT AT FRAME 38.2 TO FRAME 40 FOUND WORN AND OUT OF GAP VALUE (0.022IN).  REPAIR CARRIED OUT AS PER SRM 53-15-16 FIG 201 REV.21 REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 113.
